# SDR VNAA20251015045

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: CC670331725
- Condition: Chafed
- Location: Zone 200
- Part time: 48,302 hours, 37,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT AND COPILOT'S WINDOW UPPER SILL IS GOUGED ABOVE THE LH AND RH WINDSHIELD SIDE POST.   REPAIRED UPPER SILL IAW MHIRJ REO 670-53-11-2088 REV-.
